# SDR DALA2024111911048

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 GOUGE WAS FOUND IN THE INBD FLANGE OF FR70 BH IN THE UPPER SECTION. CORRECTIVE ACTION: COMPLIED WITH ER/A 621614-14. (0661902)
